Mathematical Research Letters

Volume 13 (2006)

Number 1

Contact homology and homotopy groups of the space of contact structures

Pages: 71 – 85



Frédéric Bourgeois (Université Libre de Bruxelles)


Using contact homology, we reobtain some recent results of Geiges and Gonzalo about the fundamental group of the space of contact structures on some 3-manifolds. We show that our techniques can be used to study higher-dimensional contact manifolds and higher order homotopy groups.

Published 1 January 2006